Ulas, Maciej. "A note on arithmetic progressions on quartic elliptic curves.." Journal of Integer Sequences [electronic only] 8.3 (2005): Art. 05.3.1, 5 p., electronic only-Art. 05.3.1, 5 p., electronic only. <http://eudml.org/doc/51494>.
@article{Ulas2005,
author = {Ulas, Maciej},
journal = {Journal of Integer Sequences [electronic only]},
keywords = {elliptic curves; arithmetic progression},
language = {eng},
number = {3},
pages = {Art. 05.3.1, 5 p., electronic only-Art. 05.3.1, 5 p., electronic only},
publisher = {School of Computer Science, University of Waterloo, Waterloo},
title = {A note on arithmetic progressions on quartic elliptic curves.},
url = {http://eudml.org/doc/51494},
volume = {8},
year = {2005},
}
TY - JOUR
AU - Ulas, Maciej
TI - A note on arithmetic progressions on quartic elliptic curves.
JO - Journal of Integer Sequences [electronic only]
PY - 2005
PB - School of Computer Science, University of Waterloo, Waterloo
VL - 8
IS - 3
SP - Art. 05.3.1, 5 p., electronic only
EP - Art. 05.3.1, 5 p., electronic only
LA - eng
KW - elliptic curves; arithmetic progression
UR - http://eudml.org/doc/51494
ER -